# SDR QXEA200300836

- Difficulty date: July 14, 2003
- Submitted: July 16, 2003
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4051
- Aircraft time: 3,705 hours, 4,343 cycles
- Engine: Pwc PW150A
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Control Unit
- Part number: 699009003
- Part serial: 0127
- Condition: Malfunctioned
- Location: Prop Deice
- Part time: 3,705 hours, 4,343 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MFR - PROP DEICE CAUTION ILLUMINATED INFLIGHT.  PERFORMED CHECKLISH.  RESET PROP DEICE CONTROL.  CAUTION RE-ILLUMINATED.  LANDED IN SEA WITHOUT INCIDENT. MAINTENANCE REPLACED NR 2 TMCU.   CALIBRATION AND OPERATIONAL TEST GOOD. AIRCRAFT RETURNED TO SERVICE.
